Multivalued p-Valent Starlike Functions
Mathematica balkanica, Tome 21 (2007) no. 3-4, p. 389
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_2007_21_3-4_a13,
author = {M. Caglar and Y. Polatoglu and A. Sen and E. Yavuz and S. Owa},
title = {Multivalued {p-Valent} {Starlike} {Functions}},
journal = {Mathematica balkanica},
pages = {389},
year = {2007},
volume = {21},
number = {3-4},
url = {http://geodesic.mathdoc.fr/item/MABA_2007_21_3-4_a13/}
}
M. Caglar; Y. Polatoglu; A. Sen; E. Yavuz; S. Owa. Multivalued p-Valent Starlike Functions. Mathematica balkanica, Tome 21 (2007) no. 3-4, p. 389. http://geodesic.mathdoc.fr/item/MABA_2007_21_3-4_a13/